Communications in Mathematical Physics

, Volume 317, Issue 2, pp 317–345 | Cite as

Non-Levi Closed Conjugacy Classes of SPq(2n)



We construct an explicit quantization of semi-simple conjugacy classes of the complex symplectic group SP(2n) with non-Levi isotropy subgroups through an operator realization on highest weight modules over the quantum group \({U_q\bigl(\mathfrak{sp}(2n)\bigr)}\).


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Mudrov A.: Quantum conjugacy classes of simple matrix groups. Commun. Math. Phys. 272, 635–660 (2007)MathSciNetADSCrossRefMATHGoogle Scholar
  2. 2.
    Mudrov A.: Quantum sphere \({\mathbb{S}^4}\) as non-Levi conjugacy class. Lett. Math. Phys. 101(2), 157–172 (2012)MathSciNetADSCrossRefMATHGoogle Scholar
  3. 3.
    Mudrov, A.: Non-Levi closed conjugacy classes of SO q(N). [math.QA], 2011
  4. 4.
    Kulish P.P., Sklyanin E.K.: Algebraic structure related to the reflection equation. J. Phys. A 25, 5963–5975 (1992)MathSciNetADSCrossRefMATHGoogle Scholar
  5. 5.
    Majid S.: Examples of braided groups and braided matrices. J. Math. Phys. 32, 3246–3253 (1991)MathSciNetADSCrossRefMATHGoogle Scholar
  6. 6.
    Donin J., Mudrov A.: Method of quantum characters in equivariant quantization. Commun. Math. Phys. 234, 533–555 (2003)MathSciNetADSCrossRefMATHGoogle Scholar
  7. 7.
    Ostrik V.: Module categories, weak Hopf algebras and modular invariants. Transform. Groups 8, 177–206 (2003)MathSciNetCrossRefMATHGoogle Scholar
  8. 8.
    Freund P., Zabrodin A.: Z(n) Baxter models and quantum symmetric spaces. Phys. Lett. B 284, 283–288 (1982)MathSciNetGoogle Scholar
  9. 9.
    Koornwinder T.: Askey-Wilson polynomials as zonal spherical functions on the SU(2) quantum group. SIAM J. Math. Anal. 24, 795–813 (1993)MathSciNetCrossRefMATHGoogle Scholar
  10. 10.
    Noumi M.: Macdonald’s symmetric polynomials as zonal spherical functions on some quantum homogeneous spaces. Adv. Math. 123, 16–77 (1996)MathSciNetCrossRefMATHGoogle Scholar
  11. 11.
    Letzter G.: Quantum Zonal Spherical Functions and Macdonald Polynomials. Adv. Math. 189, 88–147 (2004)MathSciNetCrossRefMATHGoogle Scholar
  12. 12.
    Noumi, M., Sugitani, T.: Quantum symmetric spaces and related qorthogonal polynomials. River Edge, NJ: World Sci. Publishing, 1995, pp. 28–40Google Scholar
  13. 13.
    Letzter G.: Symmetric pairs for quantized enveloping algebras. J. Algebra 220, 729–767 (1999)MathSciNetCrossRefMATHGoogle Scholar
  14. 14.
    Letzter, G.: Coideal Subalgebras and Quantum Symmetric Pairs. MSRI Publications 43, Cambridge: Cambridge University Press, 2002, pp. 117–166Google Scholar
  15. 15.
    Letzter G.: Quantum Symmetric Pairs and Their Zonal Spherical Functions. Transformation Groups 8, 261–292 (2003)MathSciNetCrossRefMATHGoogle Scholar
  16. 16.
    Drinfeld, V.: Quantum Groups. In: Proc. Int. Congress of Mathematicians, Berkeley 1986, Gleason, A. V. (ed.) Providence, RI: Amer Math. Soc., 1987, pp. 798–820Google Scholar
  17. 17.
    Belavin, A., Drinfeld, V.: Triangle equations and simple Lie algebras. In: Classic Reviews in Mathematics and Mathematical Physics, 1, Amsterdam: Harwood Academic Publishers, 1998Google Scholar
  18. 18.
    Eisenbud D.: Commutative algebra with a view towards algebraic geometry. Springer, New York (1995)Google Scholar
  19. 19.
    Procesi C.: A formal inverse to the Cayley-Hamilton theorem. J. Algebra 107, 63–74 (1987)MathSciNetCrossRefMATHGoogle Scholar
  20. 20.
    Kébé M.: \({\mathcal{O}}\) -algèbres quantiques. C. R. Acad. Sci. Paris Sr. I Math. 322, 1–4 (1996)MATHGoogle Scholar
  21. 21.
    Mudrov, A.: On dynamical adjoint functor. Appl. Cat. Str., to appear. doi:10.1007/s10485-011-9272-1, 2012
  22. 22.
    Chari V., Pressley A.: A guide to quantum groups. Cambridge University Press, Cambridge (1994)MATHGoogle Scholar
  23. 23.
    Faddeev L., Reshetikhin N., Takhtajan L.: Quantization of Lie groups and Lie algebras. Leningrad Math. J. 1, 193–226 (1990)MathSciNetMATHGoogle Scholar
  24. 24.
    Mudrov A.: On quantization of Semenov-Tian-Shansky Poisson bracket on simple algebraic groups. Algebra & Analyz 5, 156–172 (2006)Google Scholar
  25. 25.
    Richardson R.: An application of the Serre conjecture to semisimple algebraic groups. Lect. Notes in Math. 848, 141–151 (1981)ADSCrossRefGoogle Scholar
  26. 26.
    Donin J., Mudrov A.: Reflection Equation, Twist, and Equivariant Quantization. Isr. J. Math. 136, 11–28 (2003)MathSciNetCrossRefMATHGoogle Scholar
  27. 27.
    Etingof P., Schiffmann O., Schedler T.: Explicit quantization of dynamical r-matrices for finite dimensional semi-simple Lie algebras. J. AMS 13, 595–609 (2000)MathSciNetMATHGoogle Scholar
  28. 28.
    Mudrov A., Ostapenko V.: Quantization of orbit bundles in gl(n)*. Isr. J. Math. 172, 399–423 (2009)MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2012

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of LeicesterLeicesterUK

Personalised recommendations